# SDR DALA2015030702008

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 340-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, R1 THRESHOLD SUPPORTS, 2 EA, STA 340-348 CORROSION UNDER NUT PLATES. REMOVED THRESHOLD SUPPORTS AND FOUND OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED IAW SRM. 1850209.
